MathSciNet Relay Station
MathSciNet bibliographic data
MR1650343 42B25
Kinnunen, Juha; Lindqvist, Peter The derivative of the maximal function. J. Reine Angew. Math. 503 (1998), 161–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement